Fotograaf: M. Onderwater

dhr. A. (Alexandr) Popolitov MSc


  • Faculteit der Natuurwetenschappen, Wiskunde en Informatica
    Korteweg-de Vries Instituut
  • Bezoekadres
    Science Park 107
    Science Park 107  Amsterdam
  • Postadres:
    Postbus  94248
    1090 GE  Amsterdam
  • A.Popolitov@uva.nl

2015

  • Dunin-Barkowski, P., Lewanski, D., Popolitov, A., & Shadrin, S. (2015). Polynomiality of orbifold Hurwitz numbers, spectral curve, and a new proof of the Johnson-Pandharipande-Tseng formula. Journal of the London Mathematical Society-Second Series, 92(3), 547-565. DOI: 10.1112/jlms/jdv047 [details]
This list of publications is extracted from the UvA-Current Research Information System. Questions? Ask the library or the Pure staff of your faculty / institute. Log in to Pure to edit your publications.
  • Geen nevenwerkzaamheden

contactgegevens bewerken bewerk tabbladen